The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (911 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 157–168
DOI: 10.4171/ZAA/190

Published online: 1986-04-30

An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time

Volker Pluschke[1]

(1) Universität Halle-Wittenberg, Germany

By the use of Rothe’s method there is proved the existence of a solution of a quasilinear hyperbolic boundary value problem. On the coefficients and the right-hand side only integrability is assumed. With such weak assumptions there exists a subsequence of Rothe approximations that converges (in a weak sense) to a solution of the problem.

No keywords available for this article.

Pluschke Volker: An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time. Z. Anal. Anwend. 5 (1986), 157-168. doi: 10.4171/ZAA/190